# SDR FDEA201312092945

- Difficulty date: December 9, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 2 Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 2 STRUT OTBD SIDEWALL, INTERNAL, SKIN HAS CORROSION LOC PPS 120.0 TO PPS 170.0.
